# SDR CALA2020122301405

- Difficulty date: December 21, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 83,034 hours, 32,336 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5337704320090
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2020-18-06; FRAME FOOT AT LEFT FR 43 CRACKED AT FASTENER HOLE BETWEEN STGR 21-22, FRAME CRACKED THROUGH.  REPAIR BEFORE NEXT F LIGHT, PER HACEO LCQ NR 9298323/30323 GENERATED BY V061671.  REMOVED AND REPLACED FR 43 FOOT LT ON EA 5330-06692 003.
